Lower bounds on Ricci curvature and the almost rigidity of warped products

Jeff Cheeger, Tobias H. Colding

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)189-237
Number of pages49
JournalAnnals of Mathematics
Volume144
Issue number1
StatePublished - Jul 1996

Fingerprint

Warped Product
Ricci Curvature
Rigidity
Lower bound
Curvature
Lower bounds

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Lower bounds on Ricci curvature and the almost rigidity of warped products. / Cheeger, Jeff; Colding, Tobias H.

In: Annals of Mathematics, Vol. 144, No. 1, 07.1996, p. 189-237.

Research output: Contribution to journalArticle

@article{7c4957fd1f734bed96aa6e1a372b0d62,
title = "Lower bounds on Ricci curvature and the almost rigidity of warped products",
author = "Jeff Cheeger and Colding, {Tobias H.}",
year = "1996",
month = "7",
language = "English (US)",
volume = "144",
pages = "189--237",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",
number = "1",

}

TY - JOUR

T1 - Lower bounds on Ricci curvature and the almost rigidity of warped products

AU - Cheeger, Jeff

AU - Colding, Tobias H.

PY - 1996/7

Y1 - 1996/7

UR - http://www.scopus.com/inward/record.url?scp=0030522764&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030522764&partnerID=8YFLogxK

M3 - Article

VL - 144

SP - 189

EP - 237

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

IS - 1

ER -